# SDR AALA20100830DFW05

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- Aircraft time: 59,907 hours, 31,169 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Boot
- Condition: Loose
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED ON CLIMBOUT THE TAIL COMPARTMENT OVERHEAT LIGHT ILLUMINATED.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT AIR CYCLE MACHINE BOOT OFF AND CLAMP LOOSE.  RE-INSTALLED BOOT AND RESECURED CLAMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
